Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 26, 2012, 9:08 PM EDT for Towns County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2012, 9:08 PM EDT (01:08 UTC)
- Expired
- Apr 26, 2012, 9:45 PM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
County Towns County, GA
The radar
The Greer radar (KGSP), 128 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.1 hours before the alert went out and 299 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1239 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1121 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
940
WWUS82 KFFC 270108
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 PM EDT THU APR 26 2012
GAZ009-270145-
908 PM EDT THU APR 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN TOWNS COUNTY
UNTIL 945 PM EDT...
AT 904 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF HIAWASSEE...MOVING SOUTHEAST
AT 35 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TOWNS
COUNTY THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE HIAWASSEE...TITUS...TATE CITY AND PLUM ORCHARD GAP SHELTER.
&&
LAT...LON 3499 8354 3495 8354 3494 8355 3493 8359
3492 8359 3487 8366 3499 8384 3499 8383
3500 8355
TIME...MOT...LOC 0108Z 306DEG 29KT 3504 8380
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 26, 8:35 PM EDT, 33 minutes earlier.
Area forecast discussion, Apr 26, 8:35 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 835 PM EDT THU APR 26 2012 .PREV DISCUSSION... /ISSUED 348 PM EDT THU APR 26 2012/ SHORT TERM /TONIGHT THROUGH SATURDAY/... MORNING SHOWERS AND THUNDERSTORMS OVER FAR NORTHEAST GEORGIA HAVE SUBSIDED AND MOVED OVER THE CAROLINAS...ASSOCIATED WITH UPPER LEVEL IMPULSE SLID THROUGH THE TENNESSEE VALLEY. SURFACE LOW PRESSURE MOVING THROUGH THE OHIO VALLEY AND INTO THE MIDATLANTIC STATES WAS KEEPING AMPLE MOISTURE ACROSS THE NORTHERN CWA. AS LOW PUSHES OVER THE MIDATLANTIC BIGHT INTO FRIDAY...FRONTAL BOUNDARY ENTERS NORTHWEST GEORGIA. WITH THIS BOUNDARY...COMBINED WITH A SERIES OF IMPULSES...PRECIP POTENTIAL REMAINS STEADY THROUGH FRIDAY...AND HAVE OPTED TO KEEP SLIGHT CHANCE TO CHANCE POPS NORTH OF THE ATLANTA METRO AREA. MODELED INSTABILITY THROUGH SATURDAY SUPPORTS MENTION OF ISOLATED TO SCATTERED THUNDER...THOUGH STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS AT THIS TIME. POPS DIMINISH QUICKLY INTO SATURDAY AS HIGH PRESSURE CENTERED OVER THE SOUTH ATLANTIC NOSES INTO THE AREA. OVERALL...SIDED WITH THE WARMER MET GUIDANCE FOR LOWS THROUGH THE SHORT TERM...WITH DECENT CLOUD COVER AND PRECIP ACTIVITY KEEPING OVERNIGHT LOWS MORE MILD. HIGHS EXPECTED TO WARM INTO THE MID TO UPPER 80S BY SATURDAY. WINDS TODAY HAVE BEEN SLIGHTLY LOWER THAN ANTICIPATED...BUT MODELS ARE STILL INDICATING WIND CRITERIA CONDITIONS LATER THIS AFTERNOON...AND HAVE OPTED TO KEEP THE WIND ADVISORY GOING UNTIL 8PM TONIGHT. LATEST LOCAL WRF RUN INDICATING WINDS OVER TN TONIGHT COULD REMAIN AT OR ABOVE ADVISORY CRITERIA UNTIL MIDNIGHT OR SO...BUT THIS REMAINS THE OUTLIER OF THE OTHER MODEL CONSENSUS. CONDITIONS WILL NEED TO BE MONITORED AS THE ADVISORY EXPIRATION TIME APPROACHES TO DETERMINE IF AN EXTENSION IS WARRANTED. AS FOR FIRE WEATHER...WITH RH VALUES AND WINDS OUTSIDE OF CRITERIA FRIDAY...WILL ALLOW THE FIRE DANGER STATEMENT TO RUN THROUGH 8 PM TONIGHT...WITH NO ADDITIONAL PRODUCT ISSUED AT THIS TIME. 31 LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... BERMUDA LIKE RIDGE OVER THE AREA SAT NIGHT BEGINS WEAKENING AS STRONGER WEDGE LIKE RIDGE BUILDS INTO THE AREA FROM THE NE. THIS WEDGE BUILDS DOWN THE EASTERN SEABOARD SUNDAY AND INTO N GA BY MONDAY MORNING. THIS WEDGE SHOULD KEEP GA IN STABLE EASTERLY FLOW WITH MOSTLY CLOUDY SKIES THROUGH NEXT THU. INSTABILITY INDICES PEAK EVERYDAY IN THE LONG TERM AROUND 18Z-00Z BUT WITH THIS RIDGE OVER THE AREA IT SHOULD HELP TO KEEP A CAP ON THINGS. EVEN WITH A FORECAST COLD AIR DAMMING EVENT...EXPECT TEMPERATURES TO STAY SLIGHTLY WARMER THAN SEASONAL NORMS. 01 && .AVIATION... 00Z UPDATE... WINDS HAVE MOSTLY DISSIPATED SO PRIMARY CONCERN IS WHETHER TSRA WILL DEVELOP TONIGHT ACROSS NORTH GA AIRPORTS. LATEST FORECAST DATA CURRENTLY SHOWS THAT STORMS SHOULD DISSIPATE AROUND MIDNIGHT...ALTHOUGH CANT RULE OUT STORMS PERSISTING THROUGH THE NIGHT. LIKELIHOOD APPEARS TOO LOW TO MENTION IN TAFS. SHOULD SEE SOME STRATUS DEVELOP AROUND 2000FT AFTER 10Z TONIGHT AT MOST SITES WITH CIGS RISING GRADUALLY FRI MORNING. COULD SEE SCT TSRA FRI AFTERNOON...AGAIN EXPECTED COVERAGE AND CONFIDENCE NOT HIGH ENOUGH TO MENTION IN TAF. MAY NEED TO CONSIDER PROB30 FOR TSRA IN LATER FORECASTS. SNELSON //ATL CONFIDENCE...00Z UPDATE... LOW CONFIDENCE ON TSRA LIKELIHOOD THIS EVENING AND FRI AFTERNOON. HIGH CONFIDENCE ON ALL OTHER ELEMENTS. 13 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 60 84 59 87 / 20 30 20 5 ATLANTA 63 81 62 84 / 20 20 10 5 BLAIRSVILLE 58 78 55 81 / 80 30 30 10 CARTERSVILLE 60 81 59 87 / 40 30 20 10 COLUMBUS 62 84 61 86 / 10 10 10 5 GAINESVILLE 61 81 60 83 / 40 30 20 10 MACON 61 85 59 87 / 10 20 10 5 ROME 62 82 58 87 / 50 30 20 10 PEACHTREE CITY 59 82 57 85 / 20 20 10 5 VIDALIA 62 86 62 86 / 5 20 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP... DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY... MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER... WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON. && 13
Hazardous weather outlook, Apr 26, 8:28 PM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 828 PM EDT THU APR 26 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-280030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 828 PM EDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH GEORGIA THE REST OF THIS EVENING. OVERNIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS. THERE IS A CHANCE THAT SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE ESPECIALLY THIS EVENING. .SYNOPSIS... THERE IS AN AREA OF HIGH PRESSURE LOCATED OVER THE GULF OF MEXICO. A COLD FRONT WAS SAGGING SOUTH ACROSS TENNESSEE THIS EVENING. AN UPPER LEVEL SYSTEM WAS ALSO MOVING THROUGH THE AREA. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THE THUNDERSTORMS ARE DAMAGING WINDS TO 60 MPH...HAIL...FROM THE SIZE OF NICKELS TO QUARTERS AND OCCASIONAL LIGHTNING. .DISCUSSION... A COLD FRONT WAS MOVING SOUTH THROUGH TENNESSEE...ENCOUNTERING A WARM AND UNSTABLE AIRMASS WITH CAPE VALUES AROUND 1000. DEEP LAYER SHEAR VALUES ARE MARGINAL....AROUND 40 KNOTS. THESE CONDITIONS ALONG THE COLD FRONT SAGGING SOUTH WILL SUPPORT CONDITIONS FAVORABLE FOR THUNDERSTORMS THIS EVENING AND INTO TONIGHT. THE BEST CHANCE OF THUNDERSTORMS WILL BE NORTH OF A CEDARTOWN TO ROSWELL TO GAINESVILLE LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THUNDERSTORMS POSSIBLE FRIDAY THROUGH MONDAY...AND AGAIN WEDNESDAY. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Apr 26, 3:28 PM EDT, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 328 PM EDT THU APR 26 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270000- DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 328 PM EDT THU APR 26 2012 ...FIRE DANGER STATEMENT... ...HIGH FIRE DANGER CONDITIONS EXPECTED THIS AFTERNOON THROUGH EARLY EVENING NORTH AND CENTRAL GEORGIA LOW RELATIVE STRONG WINDS... SUSTAINED WINDS OF 10 TO 20 MPH CAN BE EXPECTED ALONG WITH GUSTS OF 30 TO 35 MPH. RELATIVE HUMIDITIES WILL LIKELY STAY ABOVE 25 PERCENT. WITH DRY FUELS...HIGH FIRE DANGER CONDITIONS CAN BE EXPECTED. PLEASE REFER TO YOUR LOCAL BURN PERMITTING AUTHORITIES CONCERNING WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION.
Special weather statement, Apr 26, 6:28 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 PM EDT THU APR 26 2012
GAZ008-009-262315-
628 PM EDT THU APR 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN UNION AND TOWNS
COUNTIES UNTIL 715 PM EDT...
AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM ABOUT 8 MILES NORTH OF GUMLOG...AND MOVING
SOUTHEAST AT 40 MPH.
WIND GUSTS OF 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM AS
IT MOVES ACROSS PARTS OF UNION AND TOWNS COUNTIES THROUGH 715 PM
EDT. OCCASIONAL CLOUD TO GROUND LIGHTNING IS ALSO LIKELY WITH THIS
STORM.
IF YOU ARE IN THE PATH OF THIS STORM... PLEASE MOVE IN DOORS UNTIL
THE STORM HAS PASSED.
&&
LAT...LON 3499 8354 3494 8355 3493 8359 3488 8365
3482 8365 3480 8367 3478 8382 3473 8384
3474 8394 3473 8397 3474 8410 3480 8410
3480 8413 3485 8415 3489 8411 3495 8418
3499 8413
TIME...MOT...LOC 2224Z 308DEG 35KT 3507 8394Special weather statement, Apr 26, 7:12 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
712 PM EDT THU APR 26 2012
GAZ005-006-262345-
712 PM EDT THU APR 26 2012
...SIGNIFICANT WEATHER ADVISORY WIND GUSTS TO 40 MPH IN PARTS OF
MURRAY AND FANNIN COUNTIES UNTIL 745 PM EDT...
AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM ABOUT 5 MILES NORTH OF TENNGA...AND MOVING
SOUTHEAST AT 40 MPH.
WIND GUSTS OF 40 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING ARE
POSSIBLE AS THIS STORM MOVES ACROSS PARTS OF NORTH MURRAY AND FANNIN
COUNTIES THROUGH 745 PM EDT.
IF YOU ARE IN THE PATH OF THIS STORM... PLEASE MOVE IN DOORS UNTIL
THE STORM HAS PASSED.
&&
LAT...LON 3499 8414 3495 8418 3489 8411 3488 8411
3483 8415 3482 8433 3485 8442 3485 8461
3483 8459 3480 8461 3479 8487 3480 8484
3481 8486 3484 8485 3487 8482 3493 8484
3499 8481
TIME...MOT...LOC 2310Z 308DEG 34KT 3505 8469Local storm report, Apr 26, 7:36 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
736 PM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM HAIL MACEDONIA 34.91N 83.73W
04/26/2012 E0.50 INCH TOWNS GA PUBLIC
DIME SIZED HAIL WAS REPORTED BY THE PUBLIC AT 708 PM.
&&
GWETZELLocal storm report, Apr 26, 7:45 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 PM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL HIAWASSEE 34.95N 83.76W
04/26/2012 E1.00 INCH TOWNS GA PUBLIC
THE PUBLIC REPORTED QUARTER SIZED HAIL IN THE CITY OF
HIAWASSEE.
&&
GWETZELSpecial weather statement, Apr 26, 9:08 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 PM EDT THU APR 26 2012
GAZ009-270145-
908 PM EDT THU APR 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN TOWNS COUNTY
UNTIL 945 PM EDT...
AT 904 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF HIAWASSEE...MOVING SOUTHEAST
AT 35 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TOWNS
COUNTY THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE HIAWASSEE...TITUS...TATE CITY AND PLUM ORCHARD GAP SHELTER.
&&
LAT...LON 3499 8354 3495 8354 3494 8355 3493 8359
3492 8359 3487 8366 3499 8384 3499 8383
3500 8355
TIME...MOT...LOC 0108Z 306DEG 29KT 3504 8380The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 3:20 PM EDT | Special Weather Statement | FFC | Chattooga | 25 min |
| Apr 27, 3:41 PM EDT | Special Weather Statement | FFC | Chattooga | 34 min |
| Apr 27, 4:11 PM EDT | Special Weather Statement | FFC | Chattooga | 34 min |
| Apr 27, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 35 min |
| Apr 27, 5:15 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Apr 27, 5:30 PM EDT | Special Weather Statement | FFC | Cobb | 30 min |
| Apr 27, 5:54 PM EDT | Special Weather Statement | FFC | Forsyth | 36 min |
| Apr 27, 6:30 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Apr 27, 6:47 PM EDT | Special Weather Statement | FFC | Clarke | 28 min |
| Apr 27, 7:05 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Jackson | 25 min |
| Apr 27, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 38 min |
| Apr 27, 7:27 PM EDT | Special Weather Statement | FFC | Hall, Jackson | 33 min |
| Apr 27, 7:46 PM EDT | Special Weather Statement | FFC | Madison | 14 min |
| Apr 27, 7:54 PM EDT | Special Weather Statement | FFC | Madison | 36 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.